MathSciNet Relay Station
MathSciNet bibliographic data
MR2807216 40A05 (40J05)
Bartoszewicz, Artur; Gła̧b, Szymon; Poreda, Tadeusz On algebrability of nonabsolutely convergent series. Linear Algebra Appl. 435 (2011), no. 5, 1025–1028.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement